advertisement
Question
Posted by: Tayba | 2010/07/20

diane-35

Help please urgent-my 4 year old son has swallowed his sister''s Diane-35 tablets and there were about 2 weeks supply left on the card, please can you advise the implication and a solution as a matter of urgency. thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

He needs to be taken to the doctor immediately and have his stomach pumped.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/07/23

He needs to be taken to the doctor immediately and have his stomach pumped.

Best wishes

Reply to gynaedoc
Posted by: Fikzo | 2010/07/21

Go to your doctor

Reply to Fikzo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement